Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDuan, Yupingen
dc.contributor.authorTai, Xue Chengen
dc.identifier.citationDuan, Y., & Tai, X.-C. (2012). Domain decomposition methods with graph cuts algorithms for total variation minimization. Advances in Computational Mathematics, 36(2), 175-199.en
dc.description.abstractRecently, graph cuts algorithms have been used to solve variational image restoration problems, especially for noise removal and segmentation. Compared to time-marching PDE methods, graph cuts based methods are more efficient and able to obtain the global minimizer. However, for high resolution and large-scale images, the cost of both memory and computational time increases dramatically. In this paper, we combine the domain decomposition method and the graph cuts algorithm for solving the total variation minimizations with L1 and L2 fidelity term. Numerous numerical experiments on large-scale data demonstrate the proposed algorithm yield good results in terms of computational time and memory usage.en
dc.relation.ispartofseriesAdvances in computational mathematicsen
dc.rights© 2011 Springer Science+Business Media, LLC.en
dc.titleDomain decomposition methods with graph cuts algorithms for total variation minimizationen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
item.fulltextNo Fulltext-
Appears in Collections:SPMS Journal Articles

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.